Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014, Article ID 628041, 9 pages
http://dx.doi.org/10.1155/2014/628041
Research Article

Design of Robust Output Feedback Guaranteed Cost Control for a Class of Nonlinear Discrete-Time Systems

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 17 May 2014; Revised 31 August 2014; Accepted 31 August 2014; Published 10 September 2014

Academic Editor: Yurong Liu

Copyright © 2014 Yan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Zhang, Yali Dong, and Tianrui Li, “Design of Robust Output Feedback Guaranteed Cost Control for a Class of Nonlinear Discrete-Time Systems,” International Journal of Engineering Mathematics, vol. 2014, Article ID 628041, 9 pages, 2014. https://doi.org/10.1155/2014/628041.